# SDR E0YA2022040600001

- Difficulty date: April 5, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N724EH
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20789
- Aircraft time: 955 hours, 696 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: None
- Part number: 83452541
- Part serial: 01464
- Condition: Failed
- Location: Pilots Control
- Part time: 955 hours, 696 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SUSPECT PITCH TRIM JAM ON DEPARTURE.  STABILIZER WOULD NOT MOVE FROM 7.7 DEGREES POSITION CAUSING THE CREW TO SIGNIFICANTLY USE FORCE ON ELEVATOR CONTROL AND DECREASE ENGINE THRUST TO LEVEL OFF.  RETURNED TO DEPARTURE AIRPORT KIAD WITHOUT FURTHER INCIDENT
